Social Anxiety Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
2 Posts
Discussion Starter · #1 ·
Just wondering if my doc knows what he is doing... from all the medical information I have read on Nardil, 15 mg once a day seems very low for a month's time... my doc says he isn't very experienced with MAOI's... what should my starting dose be, and my titrate schedule be based on the facts so I can ask him about it? I don't want to feel like crap for that long, especially when going through Pristiq withdrawal...
 

·
Registered
Joined
·
2,403 Posts
I hope you had a 2 week break between Nardil and the SSRI? IMHO one can titrate Nardil up 15mg / week.
 

·
Registered
Joined
·
266 Posts
your doc is just being cautious. Very good idea to start out slow. I increased far too quick in the first week and ended up feeling worse during this time. I got up to 75mg in the first 2 weeks which is far too quick but the transition after this time was almost magical.

I hit the euphoric period and felt absolutely awesome for about 2 - 3 weeks after this initial time. I got the full body pleasure feelings, and I remember particularly that sleep and resting was the best feeling I ever experienced. I'm a smoker and everytime I had one it filled me with a huge dopamine rush that was pure bliss (not that I recommend smoking).

I happened to be on holidays for a week during this euphoric time, and I remember after a big night of drinking (which felt awesome by the way) I was lying on the beach and felt the best I have in my life. I drank pretty much every night and had no hang overs at all, just felt extremely good the next day.

Anyway, my rant is over, but I think the sun and exercise helped the nardil get into my system better so make sure you get plenty of both, and good luck!
 

·
Registered
Joined
·
2 Posts
Discussion Starter · #4 ·
Thanks for the info... Medline, my doc said only 2 days between... I researched a little on Pristiq (an SNRI) and it stated about a 7 day washout period, and that sounds a bit safer than what my doc recommended... so my withdrawals are gonna be bad coming down this quick, but oh well... I might not fill the Nardil till a bit later depending how my withdrawals go from Pristiq... does anyone know if it is ok to rotate between 5-htp and st. john's wort every other day (low doses of both, I have tried it the past 2 days and it seems to relieve some withdrawal symptoms) and give myself a couple days off of those before going on Nardil? I wouldn't think it would cause a hypertensive crisis since both supplements have VERY short half-lives... I just need something to help my withdrawals is all...
 

·
Registered
Joined
·
266 Posts
I have read that some supplements can help withdrawal for some people, but its not garenteed for everyone. B vitamins, good quality fish oil, an antioxidant called glutathoine. As for 5htp and st johns wort, they might be a bit risky but I have read of some people using them for withdrawal with some positive effect. I would stick to nutritional supplements, antioxidants and exercise etc. You probably dont want to develop serotonin syndrome while you are withdrawing ;)
 
1 - 5 of 5 Posts
Top